# SDR R61A201310171048

- Difficulty date: October 17, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut
- Part number: MS52113306
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, FWD CARGO, AFT 3 LATCH FITTING HAVE CORRODED HARDWARE.  MECHANIC R & R CORRODED HARDWARE ON AFT 3 FWD CARGO DOOR LATCH FITTINGS IAW AMM 53-21-29.
